# SDR UALA2009050401276

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 54,022 hours, 37,020 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT TE FLAP HAS DELAMINATION 3.5, LENGTH BY 1.875, WIDTH.  CENTER OF DAMAGE IS LOCATED 10 OUTBOARD OF FLAP'S INBOARD EDGE (WBL 73).  DAMAGE BEYOND LIMITS. REMOVED DAMAGED SECTION.  PER SRM 57-53-02 P112. ITEM REPAIRED PER SRM. ITEM MUST HAVE PERMAMENT REPAIR WITHIN 150 HOURS. REPLACED AFT FLAP.
